


default search action
"On the evaluation of Cauchy principal value integrals of oscillatory ..."
Haiyong Wang, Shuhuang Xiang (2010)
- Haiyong Wang
, Shuhuang Xiang
:
On the evaluation of Cauchy principal value integrals of oscillatory functions. J. Comput. Appl. Math. 234(1): 95-100 (2010)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.